Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Products of positive operators

Author: Gerard J. Murphy
Journal: Proc. Amer. Math. Soc. 125 (1997), 3675-3677
MSC (1991): Primary 46L05, 47A65
MathSciNet review: 1415356
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new, very simple proof is given of a result of P. Y. Wu which asserts that every unitary operator on an infinite-dimensional Hilbert space is a product of positive operators.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05, 47A65

Retrieve articles in all journals with MSC (1991): 46L05, 47A65

Additional Information

Gerard J. Murphy
Affiliation: Department of Mathematics, University College, Cork, Ireland

PII: S 0002-9939(97)04019-7
Received by editor(s): March 29, 1996
Received by editor(s) in revised form: July 22, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia